# SDR SWAA2020102820284

- Difficulty date: September 30, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 896
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON FLOOR BEAM AT BS 986.5, LBL 44, WL 208.1.  FLOOR BEAM AT BS 986.5, LBL 44, WL 208.1.  DAMAGED AREA FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 50% OF MATERIAL LOSS IN AN AREA OF .5' X .5'.  THEREFORE; REPAIRED FLOOR BEAM AT BS 986.5 LT WL 208, IAW SRM 53-70-51-2R-4 REPAIR 4.
